# SDR USAA2009012190115

- Difficulty date: December 24, 2008
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,136 hours, 43,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM UPPER FLANGE AT BS 986.5, BL 0 TO RBL 54.  REPAIRED FLOORBEAM UPPER FLANGE AT BS 986.5, BL 0 TO RBL 54 IAW B737 SRM 53-00-51.
